# SDR SWAA2025050667502

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 24,280 hours, 12,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AFT GALLEY FO SIDE MISSING<[01] REPLACED EXIT SIGN IN AFT GALLEY F/O SIDE PER SIP
